# SDR SWAA2020040118805

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E; WIGGLE PLATE CRACKED; AFT OF THE SAIL TAIL / REMOVED CRACKED WIGGLE PLATE AT LH WING T/E AFT OF SAIL TAIL AND INSTALLED NEW WIGGLE PLATE ALL IAW IPC 57-50-00-30 AND SRM 51-40-02-0G-0 RESTORED FINISH IAW AMM 51-21-73-370-804 ATAG#WN6405
